Dual blocking sets in projective and affine planes

Peter J. Cameron*, Francesco Mazzocca, Roy Meshulam

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

A dual blocking set is a set of points which meets every blocking set but contains no line. We establish a lower bound for the cardinality of such a set, and characterize sets meeting the bound, in projective and affine planes.

Original languageEnglish
Pages (from-to)203-207
Number of pages5
JournalGeometriae Dedicata
Volume27
Issue number2
DOIs
Publication statusPublished - 1 Aug 1988

Fingerprint

Dive into the research topics of 'Dual blocking sets in projective and affine planes'. Together they form a unique fingerprint.

Cite this